Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/7922

On Certain Thaliacea (Tunicata) from the Pacific Ocean, with Descriptions of Two New Species of Doliolids

File SizeFormat 
vol12n4-317-326.pdf4.58 MBAdobe PDFView/Open

Item Summary

Title: On Certain Thaliacea (Tunicata) from the Pacific Ocean, with Descriptions of Two New Species of Doliolids
Authors: Tokioka, Takasi
Berner, Leo
Issue Date: Oct 1958
Publisher: University of Hawai'i Press
Citation: Tokioka T, Berner L. 1958. On certain Thaliacea (Tunicata) from the Pacific Ocean, with descriptions of two new species of Doliolids. Pac Sci 12(4): 317-326.
URI/DOI: http://hdl.handle.net/10125/7922
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 12, Number 4, 1958



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.